MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 INTERMITTENT CATHETER
Model Number 53314
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.Visual evaluation noted 3 photo samples of unopened intermittent catheters were received.Visual evaluation of the photo samples noted bubbles in the catheter material that did not meet specifications.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure is mechanical failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.The actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the 2 units of the intermittent catheters were found to have relief/raised bubbles.

Brand Name
MAGIC3 INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12253344
Report Number1018233-2021-04642
Device Sequence Number4950599
Product Code KOD
UDI-Device Identifier00801741068423
UDI-Public(01)00801741068423
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Model Number53314
Device Catalogue Number53314
Device Lot NumberJUEW1650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;